A member asked:

I had unprotected sex on 26 of september &during it i was hurt inside my vagina &i took the pill 2 days after that sex. 2 days after the after sex pill i found blood inside my vagina. on 2 of october i felt severe cramps & the period is due on 8th?

A doctor has provided 1 answer

Plan B ?'s: Taking a "sex pill", which is essentially a birth control pill with estrogen and a progestin will cause minor bleeding "2 days after taking" the "sex pill", due to withdrawal from the estrogen/progestin combination, mimicking a minor "period", with attendant cramps. If you are not pregnant, your period should not be affected. If delayed, obtain a serum HCG test to be certain about pregnancy.

Answered 10/12/2019

134 views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more